# SDR DALA2018030101366

- Difficulty date: February 28, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 54,698 hours, 18,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO DENTS IN THE LT FUSELAGE SKIN,  BS 610 BETWEEN STRINGERS 15L & 16L. OPEN
